×

zbMATH — the first resource for mathematics

Sur le comportement des polaires associées aux germes de courbes planes. (On the behaviour of polar curves associated to plane germs of curves.). (French) Zbl 0705.32021
f étant un germe réduit, à l’origine de \({\mathbb{C}}^ 2\), de fonction holomorphe nulle à l’origine, la polaire de f dans une direction t(a,b), non située dans le cône tangent de f, est par définition le germe \(f_ t'=af_ x'+bf_ y'.\) Afin de préciser la multiplicité de l’origine comme point commun aux germes f et \(f_ t'\), on utilise une transformation de \((f_ t')^{-1}(0)\) par la résolution minimale de f, et une construction de l’arbre de résolution de f où un poids rationnel, dit quotient de Zariski, est attribué à chaque sommet.
Reviewer: M.Hervé

MSC:
32S45 Modifications; resolution of singularities (complex-analytic aspects)
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] E. Brieskorn et H. Knörrer , Ebene algebraische Kurven . Bierkhäuser (1981). · Zbl 0508.14018
[2] E. Casas , On the singularities of polar curves . Manuscripta Math. 43(1983). 167-190. · Zbl 0526.14015 · doi:10.1007/BF01165829 · eudml:154949
[3] E. Casas , Infinitely near imposed singularities and singularities of polar curves . Preprint Barcelona (1986) 47 pp. · Zbl 0675.14009 · doi:10.1007/BF01446904 · eudml:164696
[4] P. Deligne , Calculs avec le diagramme d’Enriques . Lettre à Le Dung Trang (1971).
[5] J.-L. Dupeyrat , Courbes polaires de courbes à branches lisses . Thèse 3e cycle Paris VII (1986) 130 pp.
[6] H. Hironaka , Introduction to the theory of infnitely near singular points. Memorias del Instituto Jorge Juan n^\circ 28 Madrid (1974). · Zbl 0366.32007
[7] D.T. Le , Sur un critère d’équisingularité . CRAS 272(1971) Série A pp. 138-140. · Zbl 0209.24402
[8] D.T. Le , La monodromie n’a pas de points fixes . J. Fac. Sc. Univ. Tokyo 22(1975) 409-427. · Zbl 0355.32012
[9] M. Lejeune , Sur l’équivalence des singularités des courbes algébroïdes planes . Coefficients de Newton. Thèse. · Zbl 0699.14036
[10] D.T. Le , F. Michel et C. Weber , Courbes polaires et topologie des courbes planes . Preprint Genève (1987) 70 pp. A paraitre.
[11] F. Michel , Courbes polaires pour les singularités du type arbre de Noël . Preprint Genève (1988).
[12] F. Michel et C. Weber , Topologie des germes de courbes planes à plusieurs branches . Preprint Genève (1985) 300 pp.
[13] J. Milnor , Singular Points of Complex Hypersurfaces. P. U.P . Annals of Math. Studies 61 (1968). · Zbl 0184.48405 · doi:10.1515/9781400881819
[14] J.E. Reeve , A summary of results in the topological classification of plane algebroid singularities . Rend. Sem. Math. Torino (1954-1955) 159-187. · Zbl 0067.12904
[15] B. Teissier , Variétés polaires I. Invariants polaires des singularités d’hypersurfaces . Invent. Math. 40(1977) 267-292. · Zbl 0446.32002 · doi:10.1007/BF01425742 · eudml:142481
[16] H. Schubert , Uber eine numerische Knoteninvariante . Math. Zeit. 61(1954) 254-288. · Zbl 0058.17403 · doi:10.1007/BF01181346 · eudml:169462
[17] B. Segre , Sullo sciaglimento delle singularità delle varietà algebriche . Annali di Mathematica 33(1952) 5-48. · Zbl 0046.38901
[18] O. Zariski , General theory of saturation and of saturated rings. II. Saturated local rings of dimension 1 . Amer. Jour. Math. 93(1971) 872-964. · Zbl 0228.13007 · doi:10.2307/2373741
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.